CSN Login
Members Online: 7

You are here

CSN Outage 9/24/20

CSN will be down for maintenance 9/24/20, from 11pm-1am EST. We apologize for the inconvenience. 

Chemo Side Effects

kbienapfl's picture
kbienapfl
Posts: 61
Joined: Sep 2006

Hi Gang.... I know this would be a gross question on any other forum, but since you have all been there and done that...

Is it normal to have loose stools almost two weeks after last chemo infusion? I don't have digestive issues so much during the treatment. It seems to creep up on me 10+ days out. Is this normal?

Hope this Monday is finding you well.

davidsonxx's picture
davidsonxx
Posts: 137
Joined: Mar 2007

The nurse cordinator for my onc said it was unusual to have treatment related diarhea more than a week after treatment but mine usually hit about the 8-9 day. I guess it just varies for some of us.

claud1951's picture
claud1951
Posts: 429
Joined: Jun 2007

I don't think it is so unusal. I've had it more than a week after. Also depends on what you eat. I've tried to stay away from the things I REALLY like cause it's all suppose to cause diaherra. But..guess what I just ate tonight? Corn on the Cob!! Uh Oh...we'll see what happens tomorrow morning! Ha..

Hope you are doing well. And good luck. I have a treatment tomorrow (tuesday).
Claudia

Anonymous user (not verified)

I had loose bowels for a long time, but I also had the resection surgery. My doctor said to stay on a low residue diet. Would that help you?

kbienapfl's picture
kbienapfl
Posts: 61
Joined: Sep 2006

Thanks for your responses. I spoke with my doctor today and he stated that loose bowels during all of this is very common. He was not concerned about changing my diet, etc.

Unfortunately, I was not able to proceed with my planned chemo treatment. My WBC was way too low and I will now be receiving Neupogen injections over the next five days. This is the second time in four planned chemo infusions that I have had to delay planned treatment.

My doctor advised that my pelvic radiation from last year has caused great damage to my bone marrow. From this point on I will require Neupogen injections prior to future chemo treatments. Bummer.

Subscribe to Comments for "Chemo Side Effects"